The Annals of Mathematical Statistics

Exact Bahadur Efficiencies for the Kolmogorov-Smirnov and Kuiper One- and Two-Sample Statistics

Innis G. Abrahamson

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 5 (1967), 1475-1490.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698702

Digital Object Identifier
doi:10.1214/aoms/1177698702

Mathematical Reviews number (MathSciNet)
MR214192

Zentralblatt MATH identifier
0157.48003

JSTOR
links.jstor.org

Citation

Abrahamson, Innis G. Exact Bahadur Efficiencies for the Kolmogorov-Smirnov and Kuiper One- and Two-Sample Statistics. Ann. Math. Statist. 38 (1967), no. 5, 1475--1490. doi:10.1214/aoms/1177698702. https://projecteuclid.org/euclid.aoms/1177698702


Export citation